# SDR UIEA2018010800041

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,196 hours, 20,636 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Circuit Card
- Part number: 285T0458301
- Part serial: 00096
- Condition: Failed
- Location: Rt Engine Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPEED CARD MESSAGE DISPLAYED.  REMOVED & REPLACED THE NR 2 ENGINE N2 SPEED CARD IAW AMM 73-21-54.  OPS CHECKED OK.
